Alert archive / Iowa / Flash Flood Warnings in 2008

Flash Flood Warning 16, NWS Des Moines, IA

June 3, 2008Appanoose County, Iowa

NWS Des Moines, IA issued this flash flood warning at Jun 3, 2008, 3:02 AM CDT for Appanoose County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2008, 3:02 AM CDT (08:02 UTC)
Expired
Jun 3, 2008, 9:00 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

County Appanoose County, IA

The radar

The Des Moines radar (KDMX), 126 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 6:00 AM CDTFLASH FLOOD2 Ne Centerville, IA493RD STREET UNDER WATER FROM FLOODED CREEK. ALSO 176TH AVE 4NE OF CENTERVILLE. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 178 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2019 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 030802
FFWDMX
IAC007-031400-
/O.NEW.KDMX.FF.W.0016.080603T0802Z-080603T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
302 AM CDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 900 AM CDT

* AT 301 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLANO...
  UNIONVILLE...UDELL...RATHBUN...MYSTIC AND MORAVIA.

ADDITIONAL RAINFALL OF AROUND AN INCH OR TWO CAN BE EXPECTED AS 
THUNDERSTORMS CONTINUE TO DEVELOP TO THE WEST AND MOVE ACROSS THE 
SAME AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4090 9310 4090 9264 4060 9265 4059 9310
TIME...MOT...LOC 0802Z 180DEG 0KT 4075 9285

$$

ALBRECHT
3 follow-up statements
000 
WGUS73 KDMX 030919
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
412 AM CDT TUE JUN 3 2008

IAC007-031400-
/O.CON.KDMX.FF.W.0016.000000T0000Z-080603T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
APPANOOSE IA-
412 AM CDT TUE JUN 3 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
APPANOOSE COUNTY...

AT 407 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADR INDICATED THAT 
RAINFALL FROM THUNDERSTORMS IN EXCESS OF 3 INCHES HAD FALLEN ACROSS 
EAST CENTRAL APPANOOSE COUNTY...LIKELY PRODUCING FLASH FLOODING WAS 
REPORTED OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOULTON AND 
CENTERVILLE...ESPECIALLY LOW LYING AREAS ALONG HIGHWAY 2 EAST OF 
CENTERVILLE. THIS INCLUDES THE CHARITON AND FOX RIVERS. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHERN IOWA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 900 AM CDT TUESDAY MORNING FOR WEST CENTRAL
IOWA.

LAT...LON 4090 9310 4090 9264 4060 9265 4059 9310
TIME...MOT...LOC 0912Z 180DEG 0KT 4075 9285

$$

RUSSELL
000 
WGUS73 KDMX 030920 CCA
FFSDMX

FLASH FLOOD STATEMENT...CORRECTED WORDING 
NATIONAL WEATHER SERVICE DES MOINES IA
412 AM CDT TUE JUN 3 2008

IAC007-031400-
/O.CON.KDMX.FF.W.0016.000000T0000Z-080603T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
APPANOOSE IA-
412 AM CDT TUE JUN 3 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
APPANOOSE COUNTY...

AT 407 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADR INDICATED THAT 
RAINFALL FROM THUNDERSTORMS IN EXCESS OF 3 INCHES HAD FALLEN ACROSS 
EAST CENTRAL APPANOOSE COUNTY...LIKELY PRODUCING FLASH FLOODING 
OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOULTON AND 
CENTERVILLE...ESPECIALLY LOW LYING AREAS ALONG HIGHWAY 2 EAST OF 
CENTERVILLE. THIS INCLUDES THE CHARITON AND FOX RIVERS. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHERN IOWA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 900 AM CDT TUESDAY MORNING FOR WEST CENTRAL
IOWA.

LAT...LON 4090 9310 4090 9264 4060 9265 4059 9310
TIME...MOT...LOC 0912Z 180DEG 0KT 4075 9285

$$

RUSSELL
000 
WGUS73 KDMX 031019
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
518 AM CDT TUE JUN 3 2008

IAC007-031400-
/O.CON.KDMX.FF.W.0016.000000T0000Z-080603T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
APPANOOSE IA-
518 AM CDT TUE JUN 3 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
APPANOOSE COUNTY...

AT 512 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NO FLOODING 
OF HIGHWAY 2...HOWEVER...RUNOFF FROM EARLIER THUNDERSTORMS WERE 
STILL CAPABLE OF PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOULTON AND 
CENTERVILLE...ESPECIALLY LOW LYING AREAS ALONG HIGHWAY 2 EAST OF 
CENTERVILLE. THIS INCLUDES THE CHARITON AND FOX RIVERS. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR IOWA.

LAT...LON 4090 9310 4090 9264 4060 9265 4059 9310
TIME...MOT...LOC 1018Z 180DEG 0KT 4075 9285

$$

RUSSELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 11:53 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jun 2, 11:53 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1153 PM CDT MON JUN 2 2008

...UPDATED FOR AVIATION DISCUSSION...

.DISCUSSION...
ACTIVE PATTERN WILL CONTINUE FOR AT LEAST THE NEXT SEVERAL
DAYS...AND PROBABLY LONGER. SHOWERS AND THUNDERSTORMS EXPECTED TO
DEVELOP TONIGHT...WITH GOOD POSSIBILITY OF AN MCS MOVING SOMEWHERE
THROUGH THE AREA. MOST LIKELY APPEARS SOUTHERN IA ATTM...BUT
DIFFICULT TO PIN DOWN. LOCALLY HEAVY RAIN A GOOD POSSIBILITY SO HAVE
RAISED FLASH FLOOD WATCH FROM THIS EVENING THROUGH TUESDAY MORNING.
ACTIVITY SHOULD TAPER OFF/MOVE OUT DURING THE DAY TUESDAY. AS
SURFACE LOW SITS OVER SW KS/NW OK TUES NIGHT WARM FRONT WILL LIFT
NORTHWARD ACROSS MO...REACHING SOUTHERN IA BY WED MORNING AND THE
IA/MN BORDER BY WED NIGHT. WITH THE FRONT TRAVERSING OUR AREA
WEDNESDAY AFTERNOON/EVENING HAVE INCREASE POPS FOR THIS PERIOD...AND
THERE ARE GOOD INDICATIONS OF POTENTIAL FOR SEVERE WEATHER. A
NEGATIVELY TILTED MID-LEVEL TROUGH WILL PUSH THROUGH THE MIDWEST AND
FINALLY KICK THE SURFACE LOW NEWD THURSDAY NIGHT...WITH A
TRAILING SURFACE TROUGH PASSING THROUGH THE AREA RESULTING IN LIKELY
POPS AND ANOTHER GOOD CHANCE OF SEVERE THUNDERSTORMS. ONCE THIS
SYSTEM CLEARS OUT BY LATE FRIDAY A BRIEF PERIOD OF QUIETER WEATHER
WILL ENSUE BEFORE ANOTHER SYSTEM APPROACHES LATE SUNDAY.

&&

.AVIATION...03/06Z
ISOLD TSRA ARE EXPECTED TO DEVELOP ALONG A FRONTAL BOUNDARY ACROSS
IA.  STORMS SHOULD INCREASE IN COVERAGE AFT 09Z AS UPR LVL SHORTWAVE
PUSHES IN FORM THE WEST AND LOW LEVEL MOISTURE AND WIND FIELDS
INCREASE.  MVFR COND ARE FCST AFT 08Z. SFC FLOW WL BE E TO SE AROUND
10 KTS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 9 PM
TONIGHT THROUGH TUESDAY MORNING ALONG AND SOUTH OF HIGHWAY 20.

&&

LONG TERM...LEE
SHORT TERM/AVIATION...FAB
Hazardous weather outlook, Jun 2, 3:38 PM CDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
338 PM CDT MON JUN 2 2008

IAZ033>039-044>050-057>062-070>075-081>086-092>097-031100-
SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-
CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-
POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-
ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-
WAYNE-APPANOOSE-DAVIS-
338 PM CDT MON JUN 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
ALONG AND SOUTH OF A LINE FROM SAC CITY TO WATERLOO.

.DAY ONE...TONIGHT

A THUNDERSTORM COMPLEX IS EXPECTED TO IMPACT IOWA TONIGHT INTO
TUESDAY MORNING. A FEW SEVERE STORMS ARE POSSIBLE...WITH LARGE
HAIL AND DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. FLASH FLOODING
WILL ALSO REMAIN POSSIBLE WITH ANY HEAVY RAINFALL.

RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA.
FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED SEVERE STORMS MAY LINGER INTO TUESDAY MORNING.
OTHERWISE...THUNDERSTORM RE-DEVELOPMENT IS EXPECTED TUESDAY
AFTERNOON AND EVENING...ESPECIALLY ACROSS SOUTHERN IOWA. A FEW SEVERE
STORMS ARE POSSIBLE...WITH THE THREAT FOR ALL MODES OF SEVERE
WEATHER INCLUDING ISOLATED TORNADOES.

PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL
MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT
SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN
ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH
FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT...AND AGAIN AT TIMES
TUESDAY AFTERNOON THROUGH FRIDAY MORNING.

IAZ004>007-015>017-023>028-031100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-
338 PM CDT MON JUN 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
ALONG AND NORTH OF A POCAHONTAS TO WAVERLY LINE.

.DAY ONE...TONIGHT

A THUNDERSTORM COMPLEX IS EXPECTED TO IMPACT IOWA TONIGHT INTO
TUESDAY MORNING. A FEW SEVERE STORMS ARE POSSIBLE...WITH LARGE
HAIL AND DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. ISOLATED FLASH
FLOODING CANNOT BE RULED OUT IF HEAVY RAIN DEVELOPS IN THE AREA AS
WELL.

RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA.
FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED NON-SEVERE STORMS MAY LINGER INTO TUESDAY MORNING.

PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL
MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT
SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN
ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH
FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT...AND AGAIN ON WEDNESDAY AFTERNOON
THROUGH FRIDAY MORNING.

CC

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 4:05 AM CDTSevere Thunderstorm WarningDMXAudubon, Carroll40 min
Jun 3, 4:09 AM CDTSevere Thunderstorm WarningDMXAudubon, Cass51 min
Jun 3, 4:41 AM CDTSevere Thunderstorm WarningDMXAdair, Cass49 min
Jun 3, 4:48 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene42 min
Jun 3, 5:00 AM CDTFlash Flood WarningDMXCass4 hr
Jun 3, 5:00 AM CDTSevere Thunderstorm WarningDMXAdair, Guthrie45 min
Jun 3, 5:23 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie33 min
Jun 3, 5:33 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Madison, Union42 min
Jun 3, 5:39 AM CDTFlash Flood WarningDMXAdair, Guthrie4 hr
Jun 3, 5:40 AM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren50 min
Jun 3, 5:43 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Jasper, Marshall, Polk, Story47 min
Jun 3, 5:46 AM CDTSevere Thunderstorm WarningDMXClarke, Madison, Marion, Polk, Warren44 min
Jun 3, 6:13 AM CDTFlash Flood WarningDMXWayne5 hr
Jun 3, 6:13 AM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk47 min
Jun 3, 6:16 AM CDTFlash Flood WarningDMXBoone5 hr
Jun 3, 6:20 AM CDTFlash Flood WarningDMXStory5 hr
Jun 3, 6:23 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama52 min
Jun 3, 6:31 AM CDTFlash Flood WarningDMXDallas, Polk3 hr
Jun 3, 6:31 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Marion, Monroe, Warren44 min
Jun 3, 6:38 AM CDTFlash Flood WarningDMXJasper, Marshall4 hr
Jun 3, 6:47 AM CDTFlash Flood WarningDMXTama3 hr
Jun 3, 6:47 AM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Poweshiek43 min
Jun 3, 7:00 AM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama45 min
Jun 3, 7:02 AM CDTSevere Thunderstorm WarningDMXMahaska, Marion, Monroe, Wapello43 min
Jun 3, 7:15 AM CDTFlash Flood WarningDMXMarion6 hr
Jun 3, 7:24 AM CDTAreal Flood AdvisoryDMXWapello3 hr
Jun 3, 7:29 AM CDTFlash Flood WarningDMXMahaska3 hr
Jun 3, 7:44 AM CDTFlash Flood WarningDMXDecatur, Ringgold, Wayne3 hr
Jun 3, 8:02 AM CDTFlash Flood WarningDMXPoweshiek2 hr
Jun 3, 8:07 AM CDTHigh Wind WarningDMXJasper, Mahaska, Marion, Marshall, Polk, Poweshiek and 3 more113 min
Jun 3, 8:46 AM CDTRiver Flood WarningDMXPolk, Story22 hr
Jun 3, 9:02 AM CDTRiver Flood WarningDMXLucas17 hr
Jun 3, 9:02 AM CDTRiver Flood WarningDMXAppanoose12 hr
Jun 3, 9:04 AM CDTFlash Flood WarningDMXAppanoose116 min
Jun 3, 9:33 AM CDTRiver Flood WarningDMXMadison, Warren4 hr
Jun 3, 9:33 AM CDTRiver Flood WarningDMXWapello4 hr
Jun 3, 9:40 AM CDTAreal Flood WarningDMXBoone9 hr
Jun 3, 11:01 AM CDTAreal Flood WarningDMXAppanoose8 hr
Jun 3, 1:54 PM CDTRiver Flood WarningDMXDallas, Polk17 hr
Jun 3, 1:54 PM CDTRiver Flood WarningDMXAppanoose, Wayne7 hr
Jun 3, 2:24 PM CDTRiver Flood WarningDMXStory6 hr

Nearby

Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.